# SDR SWAA2016011548038

- Difficulty date: December 15, 2015
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Part number: 65633468
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON INBD CTR HINGE FITTING, LOWER INBD PANEL SUPPORT ANGLE CRACKED AT AFT END.  R & R ANGLE IAW DWG.
